Top answers from doctors based on your search:
Disclaimer

i apply directly vitamine oil in my face i got allergy what is the reason

A 50-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Possible: If the dose is too high, you can get adverse reactions including life-threatening ones- the reason why you need to stay for 30 mins after each injecti ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 40-year-old female asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
NO NO NO: See a dermatologist. Eczema and urticaria are completely different. You left out any clues to the true diagnosis. Neither eczema nor chronic urticaria ... Read More
1
1 thank
A 32-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Oil where?: What kind of oil? why? Please clarify & re-ask. Thanks.
A 34-year-old female asked:
Dr. Ed Friedlander
43 years experience Pathology
Acne: Don't try to figure out why you have acne. You almost never find out. If your periods are okay, it is probably not "hormones." The stuff you are using ... Read More
1
1 thank
A 34-year-old male asked:
Dr. Vicken Poochikian
41 years experience Internal Medicine
I don't think so: It may cause a skin reaction but not overdose. You must have high doses of vitamin a by mouth to cause overdose, usually the body excretes excess vita ... Read More
1
1 thank
A 25-year-old male asked:
Dr. M. Jan
Dr. M. Jan answered
65 years experience Family Medicine
Seboria : Fungas infection. Use selsun blue shampoo.
A 21-year-old female asked:
Dr. Zachary Veres
17 years experience Family Medicine
Acne: not a bad idea. Good for skin health.
A 19-year-old female asked:
Dr. John Munshower
29 years experience Family Medicine
Benadryl (diphenhydramine): Sounds like an allergic reaction, so first thing, stop using the gel. Try benadryl, (diphenhydramine) and see the dr. as you may need a steroid taper ... Read More
1
1 thank
A 47-year-old female asked:
Dr. Ahmad Ibrahim
18 years experience Urgent Care
Get examined: You could have an allergy to the a and d ointment or an infection on the outside of your genitals. A clinician would have to see what the area looks l ... Read More
A 25-year-old female asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
No: But don't expect any real benefit from this oil.
A 50-year-old member asked:
Dr. Jerome Litt
70 years experience Dermatology
SPILLED OLIVE OIL: I HAVE NEVER HEARD OF OLIVE OIL CAUSING ANY PROBLEMS ON THE SKIN! WHAT KIND OF BREAKOUT? IF IT PERSISTS, SEE YOUR DERMATOLOGIST.
A 32-year-old female asked:
Dr. Paul Hartlaub
33 years experience Preventive Medicine
Benadryl (diphenhydramine): I would try an antihistamine like Benadryl (diphenhydramine) if you don't have a medical reason not to take it. It might make you sleepy so be aware. ... Read More
A 32-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Not unexpected: That's what its venom is supposed to do if you don't have other symptoms, no further workup is needed.
1
1 thank
A 33-year-old male asked:
Dr. Kathleen Mullane
31 years experience Internal Medicine
Oral herpes (HSV): (aka cold sores/fever blisters) is caused by herpes simplex type 1 (less commonly type 2 wh/is usually associated w/genital hsv) virus. Hsv is common ... Read More
1
1 thank
A 22-year-old male asked:
Dr. Ed Friedlander
43 years experience Pathology
Enjoy yourself: A little time in the sun is good for you. If it's going to be more than a little, use sunscreen. If you've got seborrheic dermatitis, manage it like a ... Read More
1
1 thank
A 36-year-old male asked:
Dr. Gerard Arria-devoe
52 years experience Anesthesiology
See an eye MD: Your eye affected could get worse without proper treatment
1
1 thank
A 23-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
Myths: First it would surprise me if any medical expert told you this without a specific reason. I can think of no medical reason for this. But, your assumpt ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Some people have: Used tea tree oil on cold sores with variable results reported. Your doctor can prescribe valtrex (valacyclovir). Melissa officinalis or lemon balm (c ... Read More
1
1 comment
A 30-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
An allergy: These creams are not meant for facial use. Stop using it.
1
1 comment
A 29-year-old member asked:
Dr. Ralph Morgan Lewis
37 years experience Family Medicine
Isotretinoin dryness: You need a moisturizer, but not one that will clog your pores; so avoid ointments, maybe even cremes; gels are also drying; so they're out. Use a mois ... Read More
1
1 thank
A 21-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
If proven: If you indeed have an allergic contact dermatitis, avoidance of the allergen is the best solution. In the meanwhile, try topical cortisone cream (the ... Read More
1
1 comment
1
1 thank
A 43-year-old member asked:
Dr. Michael Rupp
20 years experience Allergy and Immunology
See A Physician: Hair loss can be due to multiple causes. Common causes can be stress, low thyroid, dermatitis, and vitamin deficiencies. You should see a physician ... Read More
1
1 comment
2
2 thanks
A 27-year-old female asked:
Dr. Marsha Davis
27 years experience Internal Medicine
Not beeing: Able to breathe can irritate the scalp with the oil coverage for a week and make it sore!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month